# SDR CHQA20140917295

- Difficulty date: September 17, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N371SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145535
- Aircraft time: 31,796 hours, 28,756 cycles
- Engine: Rroyce AE3007A13
- Engine time: 28,186 hours, 23,766 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Mount Bracket
- Part number: 1452139005
- Condition: Worn
- Location: Lt Horiz Stab
- Part time: 28,186 hours, 23,766 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LT HORIZONTAL STABILIZER PIN ANTI-ROTATION PIN & MOUNTING BRACKET WAS FOUND TO BE WORN.  THE BRACKET WAS REPLACED IAW SRM 51-40-02.
